Illinois Journal of Mathematics

Idempotent subquotients of symmetric quasi-hereditary algebras

Volodymyr Mazorchuk and Vanessa Miemietz

Full-text: Open access

Abstract

We show how any finite-dimensional algebra can be realized as an idempotent subquotient of some symmetric quasi-hereditary algebra. In the special case of rigid symmetric algebras, we show that they can be realized as centralizer subalgebras of symmetric quasi-hereditary algebras. We also show that the infinite-dimensional symmetric quasi-hereditary algebras we construct admit quasi-hereditary structures with respect to two opposite orders, that they have strong exact Borel and Δ-subalgebras and the corresponding triangular decompositions.

Article information

Source
Illinois J. Math. Volume 53, Number 3 (2009), 737-756.

Dates
First available in Project Euclid: 4 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1286212913

Mathematical Reviews number (MathSciNet)
MR2727352

Zentralblatt MATH identifier
1227.16013

Subjects
Primary: 16G10: Representations of Artinian rings 16D90: Module categories [See also 16Gxx, 16S90]; module theory in a category-theoretic context; Morita equivalence and duality 16W10: Rings with involution; Lie, Jordan and other nonassociative structures [See also 17B60, 17C50, 46Kxx]

Citation

Mazorchuk, Volodymyr; Miemietz, Vanessa. Idempotent subquotients of symmetric quasi-hereditary algebras. Illinois J. Math. 53 (2009), no. 3, 737--756. https://projecteuclid.org/euclid.ijm/1286212913


Export citation

References

  • J. Brundan and C. Stroppel, Highest weight categories arising from Khovanov's diagram algebra II: Koszulity, Preprint, available at \href http://arxiv.org/abs /0806.3472v1arXiv:0806.3472v1.
  • J. Chuang and W. Turner, Cubist algebras, Adv. Math. 217 (2008), 1614--1670.
  • E. Cline, B. Parshall and L. Scott, Finite-dimensional algebras and highest weight categories, J. Reine Angew. Math. 391 (1988), 85--99.
  • V. Dlab and C. M. Ringel, Quasi-hereditary algebras, Illinois J. Math. 33 (1989), 280--291.
  • V. Dlab and C. M. Ringel, Every semiprimary ring is the endomorphism ring of a projective module over a quasihereditary ring, Proc. Amer. Math. Soc. 107 (1989), 1--5.
  • D. Happel, Triangulated categories in the representation theory of finite-dimensional algebras, London Mathematical Society Lecture Note Series, vol. 119, Cambridge Univ. Press, Cambridge, 1988.
  • M. Khovanov, V. Mazorchuk and C. Stroppel, A categorification of integral Specht modules, Proc. Amer. Math. Soc. 136 (2008), 1163--1169.
  • S. König, Exact Borel subalgebras of quasi-hereditary algebras. I. With an appendix by Leonard Scott, Math. Z. 220 (1995), 399--426.
  • S. König, Exact Borel subalgebras of quasi-hereditary algebras. II, Comm. Algebra 23 (1995), 2331--2344.
  • R. Martínez-Villa, Graded, selfinjective, and Koszul algebras, J. Algebra 215 (1999), 34--72.
  • V. Mazorchuk, S. Ovsienko and C. Stroppel, Quadratic duals, Koszul dual functors, and applications, Trans. Amer. Math. Soc. 361 (2009), 1129--1172.
  • V. Mazorchuk and C. Stroppel, Projective-injective modules, Serre functors and symmetric algebras, J. Reine Angew. Math. 616 (2008), 131--165.
  • V. Miemietz and W. Turner, Rational representations of $GL_2$, Preprint, available at \href http://arxiv.org/abs /0809.0982arXiv:0809.0982.
  • V. Miemietz and W. Turner, Homotopy, homology, and $GL_2$, to appear in Proc. London Math. Soc., Preprint, available at \href http://arxiv.org/abs /0809.0988arXiv:0809.0988.
  • M. Peach, Rhombal algebras and derived equivalences, Ph.D. Thesis, Bristol, 2004.